# SDR 98FDEA00242

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN CORRODED AT BS 660 BETWEEN STR 28L TO W8R.  REMOVED CORROSION.  REMOVED SECTION OF FUSE SKIN I/B OF STR 28R. INSTALLED REPAIR DOUBLER PER SRM 53-30-3.
